# SDR SWAA981742

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CI CHECK, FOUND EMERGENCY EXIT LIGHT OVER AFT SERVICE DOOR FELL OUT OF MOUNTING.  REPAIRED PER BOEING SRM.
